Advertisement

Reactions Weekly

, Volume 1778, Issue 1, pp 324–324 | Cite as

Multiple drugs

Various toxicities: case report
Case report
  • 73 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a study, a man in his late 20s [exact age not stated] was described, who developed neutropenia, thrombocytopenia, febrile neutropenia, Staphylococcus epidermidis bacteremia and anaemia following administration of cyclophosphamide as a pre-transplantation conditioning regimen. Additionally, he developed exotropia following administration of tacrolimus for acute graft versus host disease and experienced quick rebound of HIV-infection following interruption of antiretroviral therapy with lamivudine, tenofovir and raltegravir [not all dosages, routes, time to reactions onsets and outcomes stated].

The man was diagnosed with acquired immunodeficiency syndrome (HIV-AIDS) on 14 May 2016 and acute lymphoblastic leukaemia (T-cell type) on 30 May 2016 (i.e. at the age of 27 years). At...

Reference

  1. Xu L, et al. CRISPR-edited stem cells in a patient with HIV and acute lymphocytic leukemia. New England Journal of Medicine 381: 1240-1247, No. 13, 26 Sep 2019. Available from: URL: http://doi.org/10.1056/NEJMoa1817426 - China

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations